Desingularisation of the triple points and of the stationary points of a map
Compositio Mathematica, Volume 53 (1984) no. 2, p. 211-223
@article{CM_1984__53_2_211_0,
     author = {Ronga, Felice},
     title = {Desingularisation of the triple points and of the stationary points of a map},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {211-223},
     zbl = {0563.57014},
     mrnumber = {766297},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_2_211_0}
}
Ronga, Felice. Desingularisation of the triple points and of the stationary points of a map. Compositio Mathematica, Volume 53 (1984) no. 2, pp. 211-223. http://www.numdam.org/item/CM_1984__53_2_211_0/

[1] J.M. Boardman: Singularities of differentiable maps. Publ. math. de l'I.H.E.S. 33 (1967) 383-419. | Numdam | MR 231390 | Zbl 0165.56803

[2] J. Hayden: Some Global Properties of Singularities I: Thom Polynomials. Preprint, Warwick (1980) 1-41.

[3] S.L. Kleiman: Multiple-point formulas for maps, in enumerative geometry and classical algebraic geometry. Progress in Mathematics 24 (1982) 237-252. | MR 685771 | Zbl 0503.14023

[4] D. Laksov: Residual intersection and Todd's formula for the double locus of a morphism. Acta Math. 140 (1978) 75-92. | MR 466137 | Zbl 0388.14006

[5] S. Lang: Introduction aux variétés différentiables. Paris (1967). | MR 212841 | Zbl 0154.21402

[6] J. Mather: Generic projections. ann. Math. 98 (2) (1973) 226-245. | MR 362393 | Zbl 0242.58001

[7] R. Piene and F. Ronga: A geometric approach to the arithmetic genus of a projective manifold of dimension three. Topology 20 (1981) 179-189. | MR 605657 | Zbl 0463.14012

[8] I.R. Porteous: Simple singularities of maps. In: Proc. of the Liverpool Singularities Symp. Springer Lecture Notes 192 (1971) 286-307. | MR 293646 | Zbl 0221.57016

[9] J. Roberts: Some properties of double point schemes. Comp. Math. 41 (1) (1980) 61-94. | Numdam | MR 578051 | Zbl 0462.14021

[10] F. Ronga: le calcul des classes duales aux singularités de Boardman d'ordre deux. Commentarii Math. Helvetici 47 (1) (1972) 15-35. | MR 309129 | Zbl 0236.58003

[11] F. Ronga: La classe duale aux points doubles d'une application, Comp. Math. 27(2) (1973) 223-232. | Numdam | MR 391114 | Zbl 0271.57009